Farid Mohammad Maalek Ghaini
Farid Mohammad Maalek Ghaini
Professor in Applied Mathematics, Yazd University, Yazd, Iran
Adresse e-mail validée de yazd.ac.ir
Titre
Citée par
Citée par
Année
A computational method for solving stochastic Itô–Volterra integral equations based on stochastic operational matrix for generalized hat basis functions
MH Heydari, MR Hooshmandasl, FMM Ghaini, C Cattani
Journal of Computational Physics 270, 402-415, 2014
1292014
The method of fundamental solutions for the inverse space-dependent heat source problem
MN Ahmadabadi, M Arab, FMM Ghaini
Engineering Analysis with Boundary Elements 33 (10), 1231-1235, 2009
1142009
Wavelets method for solving fractional optimal control problems
MH Heydari, MR Hooshmandasl, FMM Ghaini, C Cattani
Applied Mathematics and Computation 286, 139-154, 2016
912016
Wavelets method for the time fractional diffusion-wave equation
CC MH Heydari, MR Hooshmandasl, FM Maalek Ghaini
Physics Letters A 379 (3), 71–76, 2014
82*2014
Two-dimensional Legendre wavelets for solving fractional Poisson equation with Dirichlet boundary conditions
MH Heydari, MR Hooshmandasl, FMM Ghaini, F Fereidouni
Engineering analysis with boundary elements 37 (11), 1331-1338, 2013
792013
A new approach of the Chebyshev wavelets method for partial differential equations with boundary conditions of the telegraph type
MH Heydari, MR Hooshmandasl, FMM Ghaini
Applied Mathematical Modelling 38 (5-6), 1597-1606, 2014
762014
A new optimization algorithm based on chaotic maps and golden section search method
JA Koupaei, SMM Hosseini, FMM Ghaini
Engineering Applications of Artificial Intelligence 50, 201-214, 2016
682016
A meshless approximate solution of mixed Volterra–Fredholm integral equations
MH H. Laeli Dastjerdi, F. M. Maalek Ghaini
International Journal of Computer Mathematics 90 (3), 527-538, 2013
552013
An efficient computational method for solving nonlinear stochastic Itô integral equations: Application for stochastic problems in physics
FMMG MH Heydari, MR Hooshmandasl, C Cattani
Journal of Computational Physics 283 (15 February 2015), 148–168, 2015
512015
Wavelet collocation method for solving multiorder fractional differential equations
MH Heydari, MR Hooshmandasl, FM Maalek Ghaini, F Mohammadi
Journal of Applied mathematics 2012, 2012
502012
Solving boundary integral equation using Lagurre polynomials
FMM Ghaini
WASJ 7 (1), 102-104, 2009
482009
Numerical solution of Volterra–Fredholm integral equations by moving least square method and Chebyshev polynomials
HL Dastjerdi, FMM Ghaini
Applied Mathematical Modelling 36 (7), 3283-3288, 2012
462012
A numerical solution of nonlinear parabolic-type Volterra partial integro-differential equations using radial basis functions
Z Avazzadeh, ZB Rizi, FMM Ghaini, GB Loghmani
Engineering analysis with boundary elements 36 (5), 881-893, 2012
332012
An efficient computational method for solving fractional biharmonic equation
MH Heydari, MR Hooshmandasl, FMM Ghaini
Computers & Mathematics with Applications 68 (3), 269-287, 2014
292014
Two-dimensional Legendre wavelets for solving variable-order fractional nonlinear advection-diffusion equation with variable coefficients
M Hosseininia, MH Heydari, Z Avazzadeh, FMM Ghaini
International Journal of Nonlinear Sciences and Numerical Simulation 19 (7-8 …, 2018
282018
Chebyshev wavelets method for solution of nonlinear fractional integrodifferential equations in a large interval
MH Heydari, MR Hooshmandasl, FM Maalek Ghaini, M Li
Advances in Mathematical Physics 2013, 2013
272013
Quasi-orthogonality of the best approximant sets
FMMG H. Mazaheri
Nonlinear Analysis: Theory, Methods & Applications 65 (3), 534-537, 2006
252006
A wavelet method to solve nonlinear variable-order time fractional 2D Klein–Gordon equation
M Hosseininia, MH Heydari, FMM Ghaini, Z Avazzadeh
Computers & Mathematics with Applications 78 (12), 3713-3730, 2019
232019
Improving DWT-RNN model via B-spline wavelet multiresolution to forecast a high-frequency time series
Z Hajiabotorabi, A Kazemi, FF Samavati, FMM Ghaini
Expert Systems with Applications 138, 112842, 2019
192019
Numerical Solution of the One-Dimensional Heat Equation by Using Chebyshev Wavelets Method.
MR Hooshmandasl, MH Heydari, FM Maalek Ghaini
Journal of Applied Computational Mathematics, 2012
152012
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20